# SDR SIMA200430304

- Difficulty date: August 23, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE OMEGA BEAM WAS FOUND CORRODED THROUGH AT FRAME 20 WHERE CROSSBEAM CONNECTS.  REPAIRED OMEGA BEAM AT FRAME 20 IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (SW21200501159)
